Below is a report that DML News gives a 4 OUT OF 4 STARS trustworthiness rating. We base this rating on the following criteria:

  • Provides named sources
  • Reported by more than one notable outlet
  • Does not insert opinion or leading words
  • Includes supporting video, direct statements, or photos

Click here to read more about our rating system.

As the most reliable and balanced news aggregation service on the internet, DML News offers the following information published by CNN.com:

(CNN) — If you have children’s Advil in your medicine cabinet, check the bottle.

Pfizer, which makes the children’s fever reducer and pain reliever, issued a voluntary recall of 4-ounce bottles of the bubble gum-flavored liquid.

The article goes on to state the following:

The recall was issued after customer complaints identified that the dosage cup provided is marked in teaspoons while the instructions on the label are given in milliliters (mL).

“Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose,” the company said in its announcement.
Ibuprofen is the active ingredient. Symptoms of an overdose of this medication may include dizziness, drowsiness, vomiting, nausea, headache and blurred vision.

To weigh in on this information provided by CNN.com, engage in our LIVE CHAT below. Scroll down.